Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Switching from Abililfy to Saphris. SLS

Posted by ed_uk2010 on May 14, 2018, at 15:09:03

In reply to Re: Switching from Abililfy to Saphris. ed_uk2010, posted by SLS on May 13, 2018, at 19:55:54

Hi Scott,

I'm doing OK thanks :)

>>Why not reduce your triglycerides by taking a more affordable fish oil supplement?
>
> I'll consider that.

We have loads of supermarket brands, often costing about 0.05 per 1g capsule. Maybe worth a try? You'd need several capsules a day though, due to the lower amounts of EPA/DHA per capsule than Lovaza.

>I'm not sure what to try first, though.
>
> What are the long-term adverse effects of taking a statin?

Some people have intolerance with muscle pain, but I wouldn't say that's a long-term adverse effect.

Effects on mental health are conflicting... usually none, I suspect, but both improved and worsened depression have been reported.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk2010 thread:1098631
URL: http://www.dr-bob.org/babble/20180331/msgs/1098719.html